# SDR TRBA20120708001

- Difficulty date: July 8, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR72
- Aircraft serial: 426
- Aircraft time: 35,098 hours, 35,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE GALLEY AFT FLOOR EMERGENCY LIGHT STRIP BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE GALLEY AFT FLOOR EMERGENCY LIGHT STRIP IAW JIC 25-28-21-RAI-10000.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
